MAUDE Adverse Event Report: COVIDIEN 3/10CC INS SAFETY SYR 30X5/16; SYRINGE, PISTON

COVIDIEN 3/10CC INS SAFETY SYR 30X5/16; SYRINGE, PISTON
Model Number 8881511344
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
Customers reported that the safety hub is in the way and will not work.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was release accomplishing all quality standards.The manufacturing site was provided with one representative photograph from the customer.In the photograph provided, a single unpackaged syringe can be observed.There is a closeup image of a syringe with safety hub intact.The hub appears to extend slightly past the base of the needle where it is secured to the needle.It is unknown as to the functionality of the device.The manufacturing site did not receive any physical samples with this customer report.Without a representative sample(s) being provided, a more complete investigation cannot be performed to the full extent and the reported condition cannot be confirmed.In addition, without sample, a root cause cannot be determined at this time.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
3/10CC INS SAFETY SYR 30X5/16
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key8811451
Report Number1915484-2019-01064
Device Sequence Number11311834
Product Code FMF
UDI-Device Identifier20884521015040
UDI-Public20884521015040
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881511344
Device Catalogue Number8881511344
Device Lot Number912222X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1